Hi new here to the forum. I had a tlif spinal fusion in March, I had ten mg added to my meds twice a day. Then at three months when my brace was taken off they doubled it. Now they have just cut me back to ten mg about
two weeks ago. I think this is unrelated...but just wondering.
My leg and nerve pain and vaginal and feet pain is back just like before my surgery. I do not believe this is from the decrease in oxycontin. I called the surgeon and they said give it a week or so this is normal after cutting the med and up all the other ones. I am on lortab two of them every four hours, oxycontin twice a day, cymbalta once a day, xanax three times a day if needed and a muscle relaxoer. It makes no sense to me to up all those meds to deplete two pills, plus it does not kill the nerve pain.
I am most afriad that these aren't normal withdrawal effects of oxy, I think the surgery may have not been succesful at getting rid of the nerve pain.
Just searching for others in a similar situations.